# SDR 9724445507

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE EMERGENCY EXIT LIGHT AT DOOR 3L INOPERATIVE.  REPLACED THE EPSU ABOVE DOOR 3L, OPERATIONAL CHECK OK.
